# SDR SIMA202503210002

- Difficulty date: March 20, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N208AN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000494
- Aircraft time: 25,752 hours, 16,928 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ABOVE RIGHT AFT SERVICE DOOR INOP. REF IPC 33-50-17 FIG 15B ITEM 10 PREFORMED EMERGENCY LIGHT POWER UNIT CHARGING IAW AMM 33-50-01. OPERATION CHECK GOOD. NO DEFECTS NOTED AT THIS TIME
